# SDR 08FDEA00501

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER O/B PANEL 590 BB HAS SCRATCHES ON THE SKIN AROUND THE CUTOUT, AND ON THE ANGLES INSIDE THE CUTOUT.
